| Catalog Number |
5500050000 |
| Medical Device Problem Code |
Inability to Irrigate (1337)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 1 event was reported for this quarter.Product return status 1 device investigation type has not yet been determined.Evaluation findings (results/components) 1 device: results pending completion of investigation / part/component/sub-assembly term not applicable.Product disposition 1 device: product disposition is not yet determined.Additional information 1 device was not labeled for single-use.1 device was not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between january 1 ¿ march 31 2026.This report summarizes 1 event for the failure: inability to irrigate.- 1 event had no health consequences or impact.